Typical L q -dimensions of measures

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

For a probability measure mu on a subset of R-d, the lower and upper L-q-dimensions of order q epsilon R are defined by

[GRAPHICS]

We study the typical behaviour (in the sense of Baire's category) of the L-q-dimensions D-mu(q) and D-mu(q). We prove that a typical measure mu is as irregular as possible: for all q >= 1, the lower L-q-dimension D-mu(d) attains the smallest possible value and the upper L-q-dimension D-mu(d) attains the largest possible value.

Original languageEnglish
Pages (from-to)143-157
Number of pages15
JournalMonatshefte für Mathematik
Volume146
Issue number2
DOIs
Publication statusPublished - Oct 2005

Keywords

  • multifractals
  • L-q-dimensions
  • Renyi dimensions
  • Baire category
  • residual set
  • FRISCH-PARISI CONJECTURE

Fingerprint

Dive into the research topics of 'Typical L q -dimensions of measures'. Together they form a unique fingerprint.

Cite this